# SDR DXTA200500882

- Difficulty date: August 4, 2005
- Submitted: August 10, 2005
- Operation: Air carrier
- Aircraft: N317QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600317
- Aircraft time: 9,495 hours, 7,535 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Intermittent
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

PON - LANDING RIGHT BRAKE PEDAL FOR RIGHT SIDE PILOT WAS SOFT (APPROX 3"- 4" TRAVEL) MUCH FIRMER ON SECOND APPLICATION.  SAME SEQUENCE EXPERIENCED DURING TAXI.  LEFT SIDE BRAKES OPERATE NORMALLY.
